# SDR USAA040293

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654635278
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE DELAMINATION 2.5 INCH BY 3 INCH AREA, RT OUTBOARD T/E FLAP, INBOARD END TRAILING EDGE.  INSTALLED NEW CORE MATERIAL AND TOP DOUBLER, SEAL END, PER TYP REP 57-50-39A.  (M)
